On the toric ideal of a matroid

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

LASOŃ, Michał, Mateusz MICHALEK, 2014. On the toric ideal of a matroid. In: Advances in Mathematics. Elsevier. 259, pp. 1-12. ISSN 0001-8708. eISSN 1090-2082. Available under: doi: 10.1016/j.aim.2014.03.004

@article{Lason2014toric-52452, title={On the toric ideal of a matroid}, year={2014}, doi={10.1016/j.aim.2014.03.004}, volume={259}, issn={0001-8708}, journal={Advances in Mathematics}, pages={1--12}, author={Lasoń, Michał and Michalek, Mateusz} }

terms-of-use Lasoń, Michał Describing minimal generating set of a toric ideal is a well-studied and difficult problem. In 1980 White conjectured that the toric ideal associated to a matroid is equal to the ideal generated by quadratic binomials corresponding to symmetric exchanges.<br /><br />We prove White's conjecture up to saturation, that is that the saturations of both ideals are equal. In the language of algebraic geometry this means that both ideals define the same projective scheme. Additionally we prove the full conjecture for strongly base orderable matroids. Lasoń, Michał 2021-01-15T09:18:14Z eng Michalek, Mateusz 2021-01-15T09:18:14Z Michalek, Mateusz 2014 On the toric ideal of a matroid

This item appears in the following Collection(s)

Search KOPS


Browse

My Account